# SDR AC2A086268

- Difficulty date: April 17, 2003
- Submitted: April 28, 2003
- Operation: General aviation
- Aircraft: N17592
- Make and model: Bell 206L-3
- Aircraft serial: 51535
- Aircraft time: 10,280 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 206323021
- Part serial: 95063
- Condition: Corroded
- Location: Mlg
- Part time: 1,019 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART IS CORRODED. CORROSION PITS BEYOND LIMITS. WILL COMPLETE NEW PART INFORMATION FOR THIS MMIR WHEN 592 RETURNS FROM RE-FURB. OLD CROSSTUBE WILL BE RETURNED AT THAT TIME ALSO. PART WAS REPLACED.
